Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Notes on the inversion of integrals. II
HTML articles powered by AMS MathViewer

by George R. Kempf PDF
Proc. Amer. Math. Soc. 108 (1990), 59-67 Request permission

Abstract:

If $W$ is a Picard bundle on the Jacobian $J$ of a curve $C$, we have the problem of describing $W$ globally. The theta divisor $\theta$ is ample on $J$. Thus it is possible to write $W$ as the sheaf associated to a graded $M$ over the well-known ring ${ \oplus _{m \geq 0}}\Gamma (J,{\mathcal {O}_J}({m^4}\theta ))$. In this paper we compute the degree of generators and relations for such a module $M$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H40, 14K05, 14K25
  • Retrieve articles in all journals with MSC: 14H40, 14K05, 14K25
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 108 (1990), 59-67
  • MSC: Primary 14H40; Secondary 14K05, 14K25
  • DOI: https://doi.org/10.1090/S0002-9939-1990-0990426-3
  • MathSciNet review: 990426